# SDR UALA2008121106844

- Difficulty date: December 10, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 69,768 hours, 11,431 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Door 2l Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE COVER LACING NOT SECURED.  RESECURED L2 DOOR SLIDE LACING CABLE BALL.
